Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 287-293
http://dx.doi.org/10.1155/S0161171290000424

On α-convex functions of order β with m-fold symmetry

Department of Mathematics, Northwest University, Xian, China

Received 23 July 1987; Revised 22 September 1987

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wancang Ma, “On -convex functions of order with -fold symmetry ,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 287-293, 1990. https://doi.org/10.1155/S0161171290000424.